# SDR USAA20110125SB015

- Difficulty date: January 25, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT 12C INOPERATIVE.  MAINTENANCE REPAIRED WIRE AT SEAT 12C IN ASSOCIATION WITH SWPM 20-10.  OPERATIONAL CHECK GOOD.
